# SDR CALA2009092800573

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 29,269 hours, 8,977 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 7701
- Condition: Failed
- Location: Te Flap
- Part time: 29,269 hours, 8,977 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIGURATION WARNING HORN SOUNDED DURING TAKEOFF AT ABOUT 50 KNOTS.  TAKEOFF WAS REJECTED AT ABOUT 60 KNOTS.  WARNING TEST BUTTON HAD BEEN TESTED WITH NO HORN RESULTING.  AFTER REJECTION, NOTICED FLAPS WERE SPLIT L FLAP 7 R FLAP AT 5, HAD NOT NOTICED ANY SPLIT PRIOR TO TAKEOFF.  PERFORMED FSEU BITE.  FAULT: FLAP 2 SKEW.  REMOVED AND REPLACED FLAP 2 SKEW SENSOR IAW B737 MM 27-59-01.  PERFORMED FLAP SKEW FUNCTION TEST.  ALL VALUES IN RANGE.  FLAPS OPS CHECK NORMAL.  ACFT OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1381344  S/N OFF 07701 SENSOR, FLAP SK  OFF 29-2759-9-0002 S/N 7701 ON 29-2759-9-0002 S/N 2849
